Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Groups in which all the operators are contained in a series of subgroups such that any two have only identity in common


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 12 (1906), 446-449
This work is cited by: Bull. Amer. Math. Soc., Volume 33, Number 4 (1927), 453--461
MathSciNet review: 1558369
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1906-01370-2